# SDR E07A600AS1210

- Difficulty date: December 5, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N600AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000018
- Aircraft time: 992 hours, 785 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94F1
- Part serial: 063
- Condition: Vibration
- Location: Zone 400
- Part time: 9,922 hours, 785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED A VIBRATION IN CRUISE FLIGHT.  WITHIN SEVERAL MINUTES A NR2 GEN OFF BUS CAS WAS ILLUMINATED.  STARTER/GEN WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.
